Quasicrystals with discrete support and spectrum

Nir Lev, Alexander Olevskii

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We proved recently that a measure on ℝ, whose support and spectrum are both uniformly discrete sets, must have a periodic structure. Here we show that this is not the case if the support and the spectrum are just discrete closed sets.

Original languageEnglish
Pages (from-to)1341-1352
Number of pages12
JournalRevista Matematica Iberoamericana
Issue number4
StatePublished - 2016

Bibliographical note

Publisher Copyright:
© European Mathematical Society.


  • Cut-and-project
  • Model set
  • Poisson summation formula
  • Quasicrystals


Dive into the research topics of 'Quasicrystals with discrete support and spectrum'. Together they form a unique fingerprint.

Cite this